| Catalog Number |
THP3036X150A-G |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Extend-001 (nct05639400), site no.(b)(4): on post op day 1 sedation was weaned off and did not wake up and was taken for a head ct scan which demonstrated a right m2 occlusion with extensive infarct in the right mca (middle cerebral artery), right pca (posterior cerebral artery) and right aca (anterior cerebral artery) territories.The patient condition worsened on post op day 5 and was taken for a repeat hct (head computed tomography) showing new mass effect of the right ventricles and effacement with midline shift from right to left with concern for herniation.Neurosurgery recommended to continue with medical management.On post operative day one (b)(6)2024), the patient had a slow emergence from sedation wean found to have strokes in right mca.Hct demonstrated "proximal right m2 mca anterior division large vessel occlusion with infarct in the right mca, pca and aca territories.Mrs (modified rankin score) on (b)(6) 2024 was documented as 0 (no symptoms at all).Mrs on (b)(6) 2024 (32 days post procedure) was 5 (severe disability, bedridden, incontinent, requiring constant nursing care and attention).Spinal cord ischaemia guide on (b)(6)2024 (32 days post procedure) was 3b (non-ambulatory (wheelchair bound), able to move the extremity laterally but not against gravity).No medical or surgical procedure was performed as a result of the event.Patient had a prolonged hospital stay from (b)(6) 2024.
Additional Manufacturer Narrative
Clinical code: 1770 - stroke/cva- a right m2 occlusion with extensive infarct in the right mca (middle cerebral artery), right pca (posterior cerebral artery) and right aca (anterior cerebral artery) territories.Impact code: 4607- hospitalization or prolonged hospitalization- no medical or surgical procedure was performed as a result of the event.Patient had a prolonged hospital stay from (b)(6)2024.Medical device problem: 3190- insufficient information- additional questions sent to the site.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: additional questions sent to the site.3331- analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117- device not accessible for testing: device remains implanted.Investigation finding: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
Additional Manufacturer Narrative
Clinical code: 1770 - stroke/cva- a right m2 occlusion with extensive infarct in the right mca (middle cerebral artery), right pca (posterior cerebral artery) and right aca (anterior cerebral artery) territories.Impact code: 4607- hospitalization or prolonged hospitalization- no medical or surgical procedure was performed as a result of the event.Patient had a prolonged hospital stay from on (b)(6) 2024.4623- rehabilitation- patient was transferred to an acute rehabilitation facility in a stable condition on (b)(6) 2024.Medical device problem: 2993- adverse event without identified device or use problem: site confirmed there were no issues with the device before/ during/ after implant.Scans confirmed the thoraflex hybrid device has been deployed as intended, with suitable proximal anastomosis, branch attachment and distal sealing.There are no device deficiencies evident.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: site confirmed there were no issues with the device before/ during/ after implant.Scans confirmed the thoraflex hybrid device has been deployed as intended, with suitable proximal anastomosis, branch attachment and distal sealing.There are no device deficiencies evident.3331- analysis of production records: a full batch review was performed, and no issues were identified during manufacturing process from raw materials to finished products.4117- device not accessible for testing: device remains implanted.4112- analysis of information provided by user/third party: scan reviews confirmed the thoraflex hybrid device was deployed as intended, with suitable proximal anastomosis, branch attachment and distal sealing.There were no device deficiencies evident.4110- trend analysis: a 4-year review was performed for thoraflex hybrid sales jan 21 - mar 25 vs medical event (other: infarcts) jan 21 - apr 25 and an occurrence rate was less than (b)(4).No trend requiring action at this time.Investigation finding: 213- no device problem found: no causal link between event and device deficiency could be confirmed.Investigation conclusion: 4323 - device problem excluded- the thoraflex hybrid device was deployed as intended, with suitable proximal anastomosis, branch attachment and distal sealing.There were no device deficiencies evident.
Event or Problem Description
Extend-001 (nct05639400), site no.015-015014: on post op day 1 sedation was weaned off and did not wake up and was taken for a head ct scan which demonstrated a right m2 occlusion with extensive infarct in the right mca (middle cerebral artery), right pca (posterior cerebral artery) and right aca (anterior cerebral artery) territories.The patient condition worsened on post op day 5 and was taken for a repeat hct (head computed tomography) showing new mass effect of the right ventricles and effacement with midline shift from right to left with concern for herniation.Neurosurgery recommended to continue with medical management.On post operative day one (on (b)(6) 2024), the patient had a slow emergence from sedation wean found to have strokes in right mca.Hct demonstrated "proximal right m2 mca anterior division large vessel occlusion with infarct in the right mca, pca and aca territories.Mrs (modified rankin score) on (b)(6) 2024 was documented as 0 (no symptoms at all).Mrs on (b)(6) 2024 (32 days post procedure) was 5 (severe disability, bedridden, incontinent, requiring constant nursing care and attention).Spinal cord ischaemia guide on (b)(6) 2024 (32 days post procedure) was 3b (non-ambulatory (wheelchair bound), able to move the extremity laterally but not against gravity).No medical or surgical procedure was performed as a result of the event.Patient had a prolonged hospital stay from on (b)(6) 2024.This report is being submitted as follow up #1 for manufacturing report number: 9612515-2025-00033 to provide event closure information for tag0207.